# SDR 2022F00087

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: General aviation
- Filed by: Barnes Aerospace, Windsor Airmotive Division, repair station KC1R265K
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: Cracked
- Component: Hpc Rotor Shaft, Rroyce
- Component part number: UL18114
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FPI INSPECTION IN ACCORDANCE WITH RB211-535E4 ENGINE MANUAL 6RR TASK 72-41-31-200-004, A CRACK WAS FOUND IN REAR FACE KNOWN AS LOCATION FB. THE CRACK MEASURES 0.225" IN LENGTH AND IS LOCATED 0.126" FROM THE CHAMFER OF NEAREST BOLT HOLE. THERE IS NO OBVIOUS DAMAGE TO THIS LOCATION. ROLLS ROYCE HAS BEEN NOTIFIED AS WELL AS OUR CUSTOMER IBERIA. AN OCCURRENCE REPORT OR-0000000000031752 HAS BEEN SUBMITTED TO EASA.
